# SDR AALA20131103002

- Difficulty date: November 2, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323
- Aircraft serial: 41665
- Aircraft time: 2,882 hours, 353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 AFT GALLEY 5 ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMPS FOR RT NR 2 AFT GALLEY 5 ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
